# SDR ASAA2020112033572

- Difficulty date: November 20, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 24,193 hours, 7,769 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, CONT CABIN ZONE TEMP CAUTION LIGHT ILLUMINATES.  LIGHT EXTINGUISHES WHEN MASTER CAUTION IS PUSHED.  GROUNDED-YES.  PERFORMED BITE CHECK ON PZTC 2 FOUND FLIGHT DECK TRIM VALVE CLEARED ON RESET.   ACCOMPLISHED B737-900 FIM 21-62 TASK 842 RAN PACK FOR 30 MINUTES NO FAULTS.
